Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KK+14]  Rate of metastability for Bruck's iteration of pseudocontractive mappings in Hilbert space

KoerKoh:14 (Article)
Author(s)Körnlein, Daniel and Kohlenbach, Ulrich
Title« Rate of metastability for Bruck's iteration of pseudocontractive mappings in Hilbert space »
JournalNumerical Functional Analysis and Optimization
Volume35
Page(s)20-31
Year2014

BibTeX code
@article{KoerKoh:14,
  title = {Rate of metastability for {B}ruck's iteration of pseudocontractive
           mappings in {H}ilbert space},
  journal = {Numerical Functional Analysis and Optimization},
  pages = {20-31},
  year = 2014,
  volume = 35,
  author = {K\"ornlein, Daniel and Kohlenbach, Ulrich},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!